# SDR FDEA202012173172

- Difficulty date: December 17, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 88,321 hours, 32,170 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Switch
- Part number: 831651
- Part serial: 3115
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURNING CRUISE AFTER TURNING OFF WING ICE THE RED  MANF LIGHT ILLUMINATED ON #3 WITH ASSOCIATED "MAN 3  FAIL" LEVEL 1 ALERT. FOUND PRESSURE SWITCH FAULT BALL DROPPED IN WINDOW ON PNEUMATIC MANIFOLD FAULT INDICATOR. RESET FAULT BALL. SUPPLIED PNEUMATIC AIR USING APU, PRESSURIZED ALL 3 SYS, RAN ALL 3 PACKS, FOUND NO FAULTS. PERFORMED TEST OF WING ANTI ICE SYSTEM. OPS CHECK GOOD, NO FAULTS OR FAILURES. 30-11-00-5. PER TSI PERFORMED DECAY CHECK OF #3 SYS. DECAY WAS 8.1 SECONDS. REF AMM  36-00-01-5-0. R & R #3 MANIFOLD FAILURE DETECTION PRESSURE SWITCH PER AMM 36-23-03-4, ACCOMPLISHED ADJUSTMENT AND TEST OF MANIFOLD FAILURE DETECTION PRESSURE SWITCH PER AMM 36-23-03-5 STEP B. ALLTESTS NORMAL , A/C OK FOR SRERVICE.
